James T. Day

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1964
Publication period end
1965
Number of co-authors
1

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Day, James T. (1965): On the numerical solution of an N-point boundary value problem for linear ordinary differe. In Communications of the ACM, 8 (4) pp. 235-236. http://doi.acm.org/10.1145/363831.364895

Day, James T., II, George W. Collins (1964): On the numerical solution of boundary value problems for linear ordinary differential equa. In Communications of the ACM, 7 (1) pp. 22-23. http://doi.acm.org/10.1145/363872.363896